EconPapers    
Economics at your fingertips  
 

Sustainability in bankruptcy problems

Carmen Herrero () and Antonio Villar ()

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2002, vol. 10, issue 2, 273 pages

Keywords: Bankruptcy; axiomatic; sustainability; duality; 91B02; 91B14; 91B26 (search for similar items in EconPapers)
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (49) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02579019 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:10:y:2002:i:2:p:261-273

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

DOI: 10.1007/BF02579019

Access Statistics for this article

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños

More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2023-01-25
Handle: RePEc:spr:topjnl:v:10:y:2002:i:2:p:261-273